2 doctors weighed in:

I am a patient of epilepsy taking medicine tegral 200 mg 1 in night half in day , but my hands shiver when I do something?

2 doctors weighed in
Dr. Kevin Considine
Family Medicine
1 doctor agrees

In brief: Depends

If you are having side effects like tremors from tegretol as your antiseizure medicine, then you should see the neurologist or doctor who prescribed tegretol for you.
It may be too high a dose or a medication intolerance. In any case, don't stop or change your medicine until consulting with your doctor first though.

In brief: Depends

If you are having side effects like tremors from tegretol as your antiseizure medicine, then you should see the neurologist or doctor who prescribed tegretol for you.
It may be too high a dose or a medication intolerance. In any case, don't stop or change your medicine until consulting with your doctor first though.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors